# SDR DALA2024072407435

- Difficulty date: July 21, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 76,364 hours, 36,077 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Buss Bar
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AT CRUISE F340 NOTICE FO'S SIDE WINDOW WAS HOT TO TOUCH DELAMINATING AND ACTIVELY BUBBLING ON BOTTOM CENTER OF WINDOW. SLIGHT PLASTIC SMELL NOTED A LITTLE LATER PULLED W14 PER QRH. C/A: INSP RT WINDOW PER A320 AMM 56-12-11-200-001-A. WINDOW HAS BURN MAKRS AND BUBBLING MARKS. PER THE AMM. THE DAMAGE IS PERMITTED. BURN MARK IS ON THE LWR BUSS BAR. THIS IS OUT OF LIMITS. PULLED AND COLLARED C/B W14. WILL NEED NEW WINDOW STK# 32-5612-9-0002 REF A320 IPC 56-12-01-02C ITEM 120L. WINDOW FWD TO MEL 30-42-02. NO "M" PROC. PLACARD INSTALLED, MEL CREATED. A/C OK TO CONT. T/S PER A320 TSM 30-42-00-810-814A FOUND RT SLIDING WINDOW HEATING ELEMENT RESISTANCE OUT OF LIMITS DUE TO LWR BUSS BAR DAMAGE ISOLATED. RT SLIDING WINDOW HEATER SYS. DISCONNECTED, CAPPED AND STOWED ELECTRICAL CONNECTOR 8DG2A IAW AND COMPLYING WITH MSF N 3258-6115154 REV ORIG. TIME LIMITED ALTERATION, ERA 60000014TR REV C AND MEL 30- 40-02, AFTER WINDOW HAVE BEEN REPLACED IT IS REQUIRE TO ACCOMPLISH WITH MSF NO 3258-6115154 "PERMANENT RESTAURATION" OK TO CONT. ON MEL.
